Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Noticed bend in penis. What is causing this and cure?

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions

I am facing problem no a days as my penis starting bending on left. Please suggest me the cure and reasons.

Also let me know the good doctor at my place Delhi(XXXXXXX)
Posted Sun, 9 Dec 2012 in Men's Health
Answered by Dr. V. Sasanka 1 hour later
I wonder if you have pain associated with the curvature of penis. Isolated mild curvature not associated with pain and not interfering with intercourse usually do not need treatment. However, if the curve is significant, or if there is pain, or if you feel any thickening of tissues beneath the skin of your penis, especially on the left side, you should get yourself checked up. There is an entity called Peyronie's disease which usually presents this way. You might require a penile ultrasound examination after the administration of a drug to evaluate the erection.
For the moment, in case you need to get evaluated personally, you can probably go to AIIMS which has a good urology department.
Hope this has answered your questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor